# SDR FDEA202108042284

- Difficulty date: August 4, 2021
- Submitted: October 5, 2021
- Operation: Air carrier
- Aircraft: N678FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 792
- Aircraft time: 31,017 hours, 17,565 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Rudder
- Condition: Damaged
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N00075: 1EA WATER TRAPPED AREA(40MMX50MM) WAS FOUND AT R/H RUDDER T/E SCREW   LINE   NO.9 FASTENER. ACCOMPLISHED THE WORK : RH RUDDER SHELL MULTIPLE SCREW HOLES WATER INGRESS   REPAIR I.A.W A300-600 EA NO:T6-5540-T0363521 P1 , SEQ NO:1123 AND SRM 55-41-12-201 PARA   23D   , FIG222A , P305-309.
